Show simple item record

dc.contributor.authorZhou, Zheng ( )
dc.contributor.authorZhang, Zhengqiu ( Orcid Icon 0000-0003-0094-0548 )
dc.date.accessioned2021-07-19T22:25:33Z
dc.date.available2021-07-19T22:25:33Z
dc.date.issued2006-08-18
dc.identifier.citationZhou, Z., & Zhang, Z. (2006). Existence and global attractivity positive periodic solutions for a discrete model. Electronic Journal of Differential Equations, 2006(95), pp. 1-8.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13968
dc.description.abstractUsing a fixed point theorem in cones, we obtain conditions that guarantee the existence and attractivity of the unique positive periodic solution for a discrete Lasota-Wazewska model.en_US
dc.formatText
dc.format.extent8 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectPositive periodic solutionen_US
dc.subjectAttractivityen_US
dc.subjectFixed pointen_US
dc.subjectDiscrete modelen_US
dc.titleExistence and global attractivity positive periodic solutions for a discrete modelen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record